I have used Nexplanon since August 2015 and suddenly have not got a period this month and I have them regularly every month. This is my first missed one after 2 years. Has anyone else had this?
Nexplanon is a very effective form of birth control to prevent pregnancy and cause changes in your menstrual cycle. In essence, it can eliminate your period causing you to think you're pregnant. I have had a constant 7 day period and cramps afterwards which is a normal side effect of it caused by me being dehydrated. Drink plenty of water, exercise, and eat healthy are all key factors in reversing some of the unwanted side effects of the Nexplanon. I hope I helped you!
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 15 Dec 2015 • 1 answer
Posted 3 Feb 2016 • 1 answer
Posted 14 May 2018 • 1 answer